Halmos Paul R.. Free monadic algebras. Proceedings of the American Mathematical Society, vol. 10 , pp. 219–227. Reprinted in Algebraic logic, by Paul R. Halmos, Chelsea Publishing Company, New York 1962, pp. 85–95 [Book Review]

Journal of Symbolic Logic 27 (4):469-469 (1962)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964556
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,483
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Review: Paul R. Halmos, Free Monadic Algebras. [REVIEW]Aubert Daigneault - 1962 - Journal of Symbolic Logic 27 (4):469-469.
Algebraic Logic, I. Monadic Boolean Algebras.Paul R. Halmos - 1958 - Journal of Symbolic Logic 23 (2):219-222.
Free Monadic Algebras.Paul R. Halmos - 1962 - Journal of Symbolic Logic 27 (4):469-469.
The Representation of Monadic Boolean Algebras.Paul R. Halmos - 1962 - Journal of Symbolic Logic 27 (4):468-469.
Algebraic Logic IV. Equality in Polyadic Algebras.Paul R. Halmos - 1959 - Journal of Symbolic Logic 24 (3):252-252.
Review: Paul R. Halmos, Algebraic Logic. [REVIEW]Aubert Daigneault - 1962 - Journal of Symbolic Logic 27 (4):469-470.

Analytics

Added to PP index
2016-06-30

Total views
29 ( #320,653 of 2,286,467 )

Recent downloads (6 months)
11 ( #79,820 of 2,286,467 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature